# SDR REXA2022012600141

- Difficulty date: December 24, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA690300005979
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RBL 9 SEAT RAIL #5 HAS SEVERAL AREAS OF CORROSION ALONG THE LENGTH
OF THE RAIL (FS 693.00).                                          "
"REMOVED, FABRICATED AND INSTALLED SEAT RAIL IAW CRJ 900 AMM  
53-00-49-000/400-801-A01 AND CRJ900 SRM 53-00-49-201-002-A01.
